Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

liteofhope

Member
  • Total Reviews

    0
  • Content Count

    38
  • Joined

  • Last visited

Community Reputation

0 Neutral

About liteofhope

  • Rank
    Junior Member

Recent Profile Visitors

1322 profile views
  1. Hi everyone. I weight 131 pounds so that is 60kg. Intotal I have accumulated 7360mg of accutane. Now is this enough for me to have a remission? I been on it for 6 months at 40 mg.
  2. Hi infinity15 ) How's your acne doing man? From what you told me I can honestly say that our condition are so alike. I would totally recommend u to take accutane, but if you are worried about the side effect go on a ultra low dosage like 20mg first and see how well your body response to it. Trust me in the end it is all worth it.
  3. Hi there, I would also say yes to accutane too. my acne is so similar to your 6 months ago and now I am 99.9 percent clear. All I have to left is red marks and 2 minor scars. May I ask if you are asian and by any chance do you have oily skin?
  4. Yes they are dry. No blisters or fluid, just pain dry.
  5. Hi there i am into month 6 of my 7 month course. Recently both my legs seems to develop alot of little red spots. They aren't itchy nor do they hurt. just little red spot that aren't smooth. I reed from another post that this can be a sign of kidney failure. is this true. does anyone else have this experience. Check out the pics i posted.
  6. Ok I am officially freak out by this article right now. I am on my 6 month of 7 months treatment and currently my both of my eyelids are kind of red right now, can that be pink eye a.k.a conjunctivitis? Also I have 10 pimple like red dots on my left leg right now too, which match the symptoms of an allergic reaction to accutane like to article say. Man, what should I do? This article is giving me the chills.
  7. Hi everyone, I am currently taking 40-mg per day of accutane and just finish 5 months of accutane, so I still have 1 more month to go until I react my cumulate dosage of 7320-mg (I weight 60 kg). Thing have been great no new acne and oily skin . However, My hair is getting extremely thin and now I see a lot of these baby thin hair. To make matter worse, I am develop a very noticeable bald spot to the temple of my head. In addition the temple part where I have a bald spot is kind of red (ver
  8. Hi there, nice to hear that you are clean now. I too is going on a four month course of accutane. BTY what was your dosage? Also did you have any side effects from it and is your face normal instead of oily now?
  9. Hi guys, I taken accutane for 3 and a half months at 40 mg last year and now my acne and oily skin has return to its previous state. My doctor told me to go on accutane again. I was wonder do I have to do the 6 months course or I can take it for 3 months since I have taken accutane before?
  10. Hi everyone, I was wonder what is consider to be an over dosage for B5? The reason for this question is because I want to go on B5 for my moderate acne and oily skin. But I don't want to get any hairloss problem from it. So what is consider a safe dose? can I got on 1 g???
  11. Hi guy, I would like to know if you can get clenia in Canada AKA Toronto, Ontario. I Had oily skin since age 22 yrs and every since then I been battling with moderate acne. I am 100% sure that root cause of my acne is from the nasty oil on my face. I really hope this face wash is the solution for my acne problem. Thank again for introducting me to this product.
  12. Hi Max thank for your reply, I am still scare that my hair loss problem will not be recover. I hope within the next four months all my hair will grown back because I am attending my cousin's wedding in the ending of April and I need to look my best. If you go bold by then, then I wont know what to do.
  13. Hi everyone it me again. it been 5 months now since it stop accutane and now my hair loss and thinning is getting really bad. the temple is now completely almost bold. Check out my pic. wonder how long until my temple will be full of hair again? I feel so unattractive right now. has anyone gotten there hair to regrow within 5 months post tane?
  14. the dry eye is killing me. It hurts when I blink my eye and I can barely see anything that is clear. does anyone know what I can do about it? I seem to used up 1 bottle of tear drop in less that 5 days. I hope this is not permanet. Man, I only took the dreadful drug for a short period of time and at a low dosage. I so want to sued now.
  15. I was on 40 mg of accutane for 3 and a half month and 3 months after stopping accutane I got dry eyes and blurry vision. what can I do about it? is the a temporary or permanent thing? I hope that I won't get blind like some people who taken accutane. totally regret taking it.
×